# SDR SWAA2022061716138

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 19,765 hours, 9,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD BS 767+5 RBL 22 WL 156<[01] EVALUATED CORROSION ON ANGLE BS 767+5 RBL 22 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED ACB INTERCOSTAL ANGLE BELOW SHIELD BS 767-787; RBL 22; WL 156 IAW SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD BS 767-787; RBL 22; WL 156 IAW SRM 51-40-05-0G-0 AND DWG 146A8123.  INSTALLED NEW AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD BS 767-787; RBL 22; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A8123.
